MathSciNet Relay Station
MathSciNet bibliographic data
MR463067 (57 #3030) 06A35 (06A23)
Lambrou, M. S. Semisimple completely distributive lattices are Boolean algebras. Proc. Amer. Math. Soc. 68 (1978), no. 2, 217–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement